Is abstention an escape from Arrow's theorem?
dc.authorwosid | Sanver, M. Remzi/G-2339-2019 | |
dc.contributor.author | Cengelci, Murat Ali | |
dc.contributor.author | Sanver, M. Remzi | |
dc.date.accessioned | 2024-07-18T20:40:27Z | |
dc.date.available | 2024-07-18T20:40:27Z | |
dc.date.issued | 2007 | |
dc.department | İstanbul Bilgi Üniversitesi | en_US |
dc.description.abstract | In a society of variable size, Quesada (Soc Choice Welfare 25(1): 221-226, 2005) establishes the existence of Arrovian social welfare functions which are not dictatorial. We show that this escape from the Arrovian impossibility collapses when a very mild monotonicity condition is introduced. | en_US |
dc.identifier.doi | 10.1007/s00355-006-0180-5 | |
dc.identifier.endpage | 442 | en_US |
dc.identifier.issn | 0176-1714 | |
dc.identifier.issue | 3 | en_US |
dc.identifier.scopus | 2-s2.0-33847417509 | en_US |
dc.identifier.scopusquality | Q1 | en_US |
dc.identifier.startpage | 439 | en_US |
dc.identifier.uri | https://doi.org/10.1007/s00355-006-0180-5 | |
dc.identifier.uri | https://hdl.handle.net/11411/7119 | |
dc.identifier.volume | 28 | en_US |
dc.identifier.wos | WOS:000245750400006 | en_US |
dc.identifier.wosquality | Q3 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.language.iso | en | en_US |
dc.publisher | Springer | en_US |
dc.relation.ispartof | Social Choice and Welfare | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Majority-Rule | en_US |
dc.subject | Societies | en_US |
dc.subject | Profiles | en_US |
dc.title | Is abstention an escape from Arrow's theorem? | |
dc.type | Article |